Publication
Title
Subspaces of smooth fuzzy topologies and initial smooth fuzzy structures
Author
Abstract
Language
English
Source (journal)
Fuzzy sets and systems: an international journal of soft computing and intelligent. - Amsterdam
Publication
Amsterdam : 1999
ISSN
0165-0114
Volume/pages
104:3(1999), p. 423-433
ISI
000079910500009
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Project info
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 29.02.2012
Last edited 10.10.2018
To cite this reference